MathSciNet Relay Station
MathSciNet bibliographic data
MR1141280 (93b:58146) 58G15 (35S30 44A12 47G30 58C27)
Greenleaf, Allan; Uhlmann, Gunther Composition of some singular Fourier integral operators and estimates for restricted X-ray transforms. II. Duke Math. J. 64 (1991), no. 3, 415–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement